#DiagnosticDilemma: What is your take on this case??
Released: Doctor's guide to managing the Coronavirus/COVID19 outbreakWatch VideoDownload SlidesReleased: Doctor's guide to managing the Coronavirus/COVID19 outbreakWatch VideoDownload Slides
A 55-year-old woman was admitted to hospital after sustaining a severe crush injury to both legs in a motor vehicle accident. A polymicrobial wound infection developed and she received antibiotic treatment. Black discoloration of her tongue was observed within 1 week of starting treatment, and the patient reported nausea and a bad taste in her mouth.

Which class of antibiotic can lead to this presentation?

A. Tetracyclines

B. Penicillins

C. Macrolides

D. Fluroquinolones

E. Sulfonamides
R●●●●●●●e V●●●y P●●●l and 27 others like this6 shares
Like
Comment
Share
M●●i M●●●●i
M●●i M●●●●i Dentistry
Tetracycline
Apr 1, 2020Like
A●●●●a S●●●e
A●●●●a S●●●e General Medicine
Tetracycline
Apr 5, 2020Like
T●●●●●●a P●●●●u G●●●●●●r
T●●●●●●a P●●●●u G●●●●●●r General Medicine
Tetracycline
Apr 8, 2020Like